@ skindiseaseinfo.com





Drug-induced alterations in pigmentation are relatively common, resulting from a variety of endogenous and exogenous pigments, and can be of significant cosmetic concern to the patient.


Causes:

Increase in melanin ACTH, phenytoin, estrogen/progesterone.

Increase in hemosiderin Minocycline.

Increase in exogenous pigment Minocycline (metabolite of minocycline).


Symptoms:

Brown or blue-grey patches will develop in areas of the skin exposed to the sun, including the face, tops of the ears, V of the neck, and outside of the arms.

brown or blue-grey patches will develop in areas of the skin exposed to the sun, including the face, tops of the ears, V of the neck, and outside of the arms.

HOME | Skin Care | Skin Condition | Skin Foods


LINKS

Cosmetic Surgery

Brain Foods

Medical Dictionary



Stress Management

Visual Meditation



Wise Sayings

Good Relationship

Persuasion Skills



Joke and Humors

How 1 to 10